Works matching DE "ALGEBRA"
Results: 5000
Initial Lucas Polynomial Coefficient Bounds for Bi-Bazilevič Functions.
- Published in:
- Caspian Journal of Mathematical Sciences, 2024, v. 13, n. 2, p. 311, doi. 10.22080/cjms.2024.27503.1702
- By:
- Publication type:
- Article
Co-identity join graph of lattices.
- Published in:
- Caspian Journal of Mathematical Sciences, 2024, v. 13, n. 2, p. 228, doi. 10.22080/cjms.2024.24996.1645
- By:
- Publication type:
- Article
CONGRUENCE SUBGROUPS OF BRAID GROUPS AND CRYSTALLOGRAPHIC QUOTIENTS. PART I.
- Published in:
- Journal of the Australian Mathematical Society, 2025, v. 118, n. 2, p. 145, doi. 10.1017/S1446788724000089
- By:
- Publication type:
- Article
Ultradiscrete hungry Toda equation and eigenvalues over min-plus algebra.
- Published in:
- Journal of Difference Equations & Applications, 2024, v. 30, n. 2, p. 233, doi. 10.1080/10236198.2023.2277714
- By:
- Publication type:
- Article
Interpreting literal symbols in algebra under the effects of the natural number bias.
- Published in:
- Mathematical Thinking & Learning, 2024, v. 26, n. 4, p. 331, doi. 10.1080/10986065.2022.2128276
- By:
- Publication type:
- Article
Decidable quasivarieties of p‐algebras.
- Published in:
- Mathematical Logic Quarterly, 2025, v. 71, n. 1, p. 1, doi. 10.1002/malq.202300064
- By:
- Publication type:
- Article
TWO NEW AXIOMATIZATIONS OF BM-ALGEBRAS.
- Published in:
- Scientific Studies & Research. Series Mathematics & Informatics, 2024, v. 34, n. 1, p. 63
- By:
- Publication type:
- Article
HULL-KERNEL TOPOLOGY ON A SPECIFIC CLASS OF TOPOLOGICAL ALGEBRAS.
- Published in:
- Scientific Studies & Research. Series Mathematics & Informatics, 2024, v. 34, n. 2, p. 59
- By:
- Publication type:
- Article
ON FILTERS AND POSITIVE IMPLICATIVE FILTERS IN PSEUDO-BI-ALGEBRAS.
- Published in:
- Scientific Studies & Research. Series Mathematics & Informatics, 2024, v. 34, n. 2, p. 45
- By:
- Publication type:
- Article
Algebras of Toeplitz Matrices with Quaternion Entries.
- Published in:
- Journal of Mathematical Extension, 2024, v. 18, n. 10, p. 1
- By:
- Publication type:
- Article
An Algorithm for Detecting Sentence Validity.
- Published in:
- International Journal on Engineering, Science & Technology (IJonEST), 2024, v. 6, n. 3, p. 226, doi. 10.46328/ijonest.208
- By:
- Publication type:
- Article
Electrical networks and the grove algebra.
- Published in:
- Canadian Journal of Mathematics, 2025, v. 77, n. 2, p. 631, doi. 10.4153/S0008414X24000105
- By:
- Publication type:
- Article
Quaternionic free metaplectic transformation.
- Published in:
- Mathematical Methods in the Applied Sciences, 2025, v. 48, n. 4, p. 4740, doi. 10.1002/mma.10573
- By:
- Publication type:
- Article
Representations and cohomologies of differential 3-Lie algebras with any weight and applications.
- Published in:
- Journal of Algebra & Its Applications, 2025, v. 24, n. 7, p. 1, doi. 10.1142/S0219498825501841
- By:
- Publication type:
- Article
Jordan derivations on triangular algebras and trivial extensions.
- Published in:
- Journal of Algebra & Its Applications, 2025, v. 24, n. 7, p. 1, doi. 10.1142/S021949882550183X
- By:
- Publication type:
- Article
Twisted representations of ℕ-graded vertex algebras over a good field.
- Published in:
- Journal of Algebra & Its Applications, 2025, v. 24, n. 7, p. 1, doi. 10.1142/S0219498825501804
- By:
- Publication type:
- Article
Fusion rules for the fixed point subalgebra of the vertex algebra associated with a non-degenerate and non-positive definite even lattice by an automorphism of order 2.
- Published in:
- Journal of Algebra & Its Applications, 2025, v. 24, n. 7, p. 1, doi. 10.1142/S0219498825501798
- By:
- Publication type:
- Article
On the structure and classification of Bernstein algebras.
- Published in:
- Journal of Algebra & Its Applications, 2025, v. 24, n. 7, p. 1, doi. 10.1142/S0219498825501774
- By:
- Publication type:
- Article
Morita equivalences on Brauer algebras and BMW algebras of simply-laced types.
- Published in:
- Journal of Algebra & Its Applications, 2025, v. 24, n. 7, p. 1, doi. 10.1142/S0219498825501749
- By:
- Publication type:
- Article
Variations of primeness of ideals in rings of continuous functions.
- Published in:
- Journal of Algebra & Its Applications, 2025, v. 24, n. 7, p. 1, doi. 10.1142/S0219498825501683
- By:
- Publication type:
- Article
Duplex Hecke algebras of type B.
- Published in:
- Journal of Algebra & Its Applications, 2025, v. 24, n. 7, p. 1, doi. 10.1142/S021949882550166X
- By:
- Publication type:
- Article
A NOTE ON UNIQUENESS OF UNIFORM NORM PROPERTY IN THE BEURLING ALGEBRA L¹(G<sub>1</sub> × G<sub>2</sub>, ω).
- Published in:
- Journal of Ramanujan Society of Mathematics & Mathematical Sciences, 2024, v. 12, n. 1, p. 121, doi. 10.56827/JRSMMS.2024.1201.10
- By:
- Publication type:
- Article
The algebraic classification of low-dimensional nilpotent n-Lie algebras.
- Published in:
- Asian-European Journal of Mathematics, 2025, v. 18, n. 3, p. 1, doi. 10.1142/S1793557124501109
- By:
- Publication type:
- Article
Engel condition of composition of generalized derivations in prime rings.
- Published in:
- Asian-European Journal of Mathematics, 2025, v. 18, n. 3, p. 1, doi. 10.1142/S1793557124501092
- By:
- Publication type:
- Article
The dimension of the feasible region of pattern densities.
- Published in:
- Mathematical Proceedings of the Cambridge Philosophical Society, 2025, v. 178, n. 1, p. 1, doi. 10.1017/S0305004124000380
- By:
- Publication type:
- Article
Gauge symmetries and Hamiltonian constraints of a 2 + 1 topological string.
- Published in:
- Russian Physics Journal, 2024, v. 67, n. 11, p. 1931, doi. 10.1007/s11182-024-03330-x
- By:
- Publication type:
- Article
QUOTIENT NEARNESS RINGS.
- Published in:
- Bulletin of International Mathematical Virtual Institute, 2024, v. 14, n. 2, p. 289, doi. 10.7251/BIMVI2402289O
- By:
- Publication type:
- Article
Poisson Structures on the Trivial Extensions of Hereditary Algebras of Dynkin Type An.
- Published in:
- Algebra Colloquium, 2025, v. 32, n. 1, p. 169, doi. 10.1142/S1005386725000148
- By:
- Publication type:
- Article
تقويم محتوى كتاب الرياضيات المطور للصف الثالث المتوسط (NCTM) في ضوء وثيقة معاي ي
- Published in:
- Umm Al-Qura University Journal of Educational & Psychological Sciences, 2024, v. 16, n. 3, p. 195, doi. 10.54940/ep31217795
- By:
- Publication type:
- Article
Handy formulas for binomial moments.
- Published in:
- Modern Stochastics: Theory & Applications, 2025, v. 12, n. 1, p. 27, doi. 10.15559/24-VMSTA260
- By:
- Publication type:
- Article
On when the union of two algebraic sets is algebraic: On when the union of two algebraic sets is algebraic: E. Aichinger et al.
- Published in:
- Aequationes Mathematicae, 2025, v. 99, n. 1, p. 107, doi. 10.1007/s00010-024-01041-9
- By:
- Publication type:
- Article
Up and down Steenrod powers.
- Published in:
- Journal of Mathematical Extension, 2024, v. 18, n. 12, p. 1
- By:
- Publication type:
- Article
Geometry of Numerical Range of Linear Operator Polynomial.
- Published in:
- Chinese Annals of Mathematics, 2025, v. 46, n. 1, p. 151, doi. 10.1007/s11401-025-0008-1
- By:
- Publication type:
- Article
Dynamics of closed-form invariant solutions and formal Lagrangian approach to a nonlinear model generated by the Jaulent–Miodek hierarchy.
- Published in:
- Zeitschrift für Naturforschung Section A: A Journal of Physical Sciences, 2025, v. 80, n. 3, p. 215, doi. 10.1515/zna-2024-0257
- By:
- Publication type:
- Article
Triviality of Outer Derivations in ℓp(G) for One Class of Groups.
- Published in:
- Journal of Mathematical Sciences, 2025, v. 287, n. 4, p. 545, doi. 10.1007/s10958-025-07621-7
- By:
- Publication type:
- Article
Green's relations for 2 × 2 matrices over linearly ordered abelian groups.
- Published in:
- Proceedings of the Estonian Academy of Sciences, 2025, v. 74, n. 1, p. 62, doi. 10.3176/proc.2025.1.06
- By:
- Publication type:
- Article
Local and Linear 2-local Automorphisms of Heisenberg Lie (Super)algebras.
- Published in:
- Frontiers of Mathematics, 2025, v. 20, n. 2, p. 335, doi. 10.1007/s11464-023-0061-6
- By:
- Publication type:
- Article
Cohomology of Witt Algebra in Prime Characteristic.
- Published in:
- Frontiers of Mathematics, 2025, v. 20, n. 2, p. 347, doi. 10.1007/s11464-021-0449-0
- By:
- Publication type:
- Article
ON A FRACTIONAL WAVE EQUATION WITH SINGULAR INITIAL DATA.
- Published in:
- TWMS Journal of Applied & Engineering Mathematics, 2025, v. 15, n. 1, p. 63
- By:
- Publication type:
- Article
P-Algebras.
- Published in:
- Axioms (2075-1680), 2025, v. 14, n. 2, p. 81, doi. 10.3390/axioms14020081
- By:
- Publication type:
- Article
The General Solution to a System of Tensor Equations over the Split Quaternion Algebra with Applications.
- Published in:
- Mathematics (2227-7390), 2025, v. 13, n. 4, p. 644, doi. 10.3390/math13040644
- By:
- Publication type:
- Article
Topogenous orders on forms.
- Published in:
- Mathematica Slovaca, 2025, v. 75, n. 1, p. 179, doi. 10.1515/ms-2025-0014
- By:
- Publication type:
- Article
Generalized Sasaki mappings in d<sub>0</sub>-Algebras.
- Published in:
- Mathematica Slovaca, 2025, v. 75, n. 1, p. 1, doi. 10.1515/ms-2025-0001
- By:
- Publication type:
- Article
The Least-Norm Solution to a Matrix Equation over the Dual Quaterion Algebra.
- Published in:
- Symmetry (20738994), 2025, v. 17, n. 2, p. 267, doi. 10.3390/sym17020267
- By:
- Publication type:
- Article
Tractable Set Constraints.
- Published in:
- Journal of Artificial Intelligence Research, 2012, v. 45, p. 731, doi. 10.1613/jair.3747
- By:
- Publication type:
- Article
ParamILS: An Automatic Algorithm Configuration Framework.
- Published in:
- Journal of Artificial Intelligence Research, 2009, v. 36, p. 267, doi. 10.1613/jair.2861
- By:
- Publication type:
- Article
Anytime Heuristic Search.
- Published in:
- Journal of Artificial Intelligence Research, 2007, v. 28, p. 267, doi. 10.1613/jair.2096
- By:
- Publication type:
- Article
We're Out of Beef; Pork on Sale.
- Published in:
- 2012
- By:
- Publication type:
- Editorial
A Comparison of Online Asynchronous Discussion Technologies in Hybrid Algebra Classes.
- Published in:
- Community College Enterprise, 2022, v. 28, n. 1, p. 55
- By:
- Publication type:
- Article
On a Generalization of Pseudo MV-Algebras.
- Published in:
- Journal of Multiple-Valued Logic & Soft Computing, 2006, v. 12, n. 5-6, p. 373
- By:
- Publication type:
- Article